Publication
Title
Polymorphism and signatures of selection in the multimammate rat DQB gene
Author
Abstract
Language
English
Source (journal)
Immunogenetics. - Berlin
Publication
Berlin : 2010
ISSN
0093-7711
Volume/pages
62:1(2010), p. 59-64
ISI
000273810300007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.01.2010
Last edited 29.06.2018
To cite this reference